# SDR 99ZZZM389

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806002
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 320 - AFTER TAKEOFF FROM RIC, THE RT MLG RED LIGHT REMAINED ILLUMINATED WITH THE GEAR UP.  CREW RECYCLED GEAR AND LGIHT EXTINGUISHED.  FLIGHT CONTINUED ON TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED LOGIC CARDS M981 (P/N 8-060-02) AND M986 (P/N 65-58250-29) IN THE E11 LANDING GEAR LOGIC SHELF LOCATED IN THE LOWER NOSE COMPT, RT SIDE.  METERED BOTH UPLOCK AND DOWNLOCK SENSORS FROM LOGIC SHELF PLUG D2596.  CHECKS GOOD.  TIGHTENED RIGHT MLG DOOR FOR SAGGING.  FURTHERMORE, 4 DAYS LATER ON JUN 19 IN PHL, THE SAME PROBLEM OCCURRED WITH THE RIGHT MLG LIGHT ILLUMINATING.  THIS TIME, MAINTENANCE REMOVED AND REPLACED LOGIC CARDS M981 AND M982 IN THE E11 LANDING GEAR LOGIC SHELF AND ACCO
